Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Meds question
Apr 29, 2001

Dr Little,thank you for your wonderful work on this site. My question is this my Dr has me on Sustiva 800mgs,viramune,epivir,ziagen and acyclovir.I was diagnosied last year not only Hiv but aids;I tested neg each year prior.The aids diagnosis was due to advanced NHL that i was diagnosised 2 months after testing pos.My numbers VL undectable since sept initally where only 5000,CD4 289 initally 235 ;18 initally 8.I ve been doing chemotherapy since October 2000 and will be doing chemo till Dec.Since starting sustiva I ve never had a good nights sleep,and with the fatigue related to NHL and chemotherapy its had to function.Would it be safe to stop taking Sustiva and just continue on Viramune,epivir,ziagen and acyclovir.My Dr told me that taking both sustiva and viramune lowers the risk of resistence but I ve never missed a dose.I just need to be able to sleep naturally without any more drugs,I ve refused sleeping tablets so please don't advise anymore drugs between HIV meds and chemotherapy drugs its enough.thank you.

Response from Dr. Little

Please see the previous answer - I think that I have answered this question.


Previous
meds
Next
consequences

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement